# SDR SWIA201023629

- Difficulty date: February 3, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 21,709 hours, 29,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE PASSENGER DOOR IS INTERMITTENT.  (FLT 6282)  RESEATED CONNECTOR WIRE.
